MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; WRENCH

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; WRENCH
Model Number HT2.5LG
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), the ht2.5 tool became stuck in the implant.This resulted in the removal of the implant.
 
Additional Manufacturer Narrative
No information was able to be obtainined for the following sections: a1, a4, d4 lot number and expiration date, and h5 - device manufacture date.Updated: b5, h5, h6: method, result and conclusion code.Correction: d4- cataloge and udi number, d6, d7, g5, h4, h5 previously reported implant date, explant date and device manufacture date do not apply.Additional information regarding the complaint was requested for verification, however no additional information is available as the clinician is no longer practicing.
 
Event or Problem Description
Per complaint 42443, during a dental implant clinical procedure a hex tool became stuck within the implant.The clinician first inserted the implant with the 2.5 tool, removed the tool and proceeded with ht2.0sg which became stuck within the implant.

Brand Name
SIMPLYLEGACY DRIVER
Common Device Name
WRENCH
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7801814
Report Number3001617766-2018-00201
Device Sequence Number16771232
Product Code NDP
UDI-Device Identifier10841307119852
UDI-Public10841307119852
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT2.5LG
Device Catalogue NumberHT2.0SG
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR